# SDR SIMA200706703

- Difficulty date: March 5, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 17,711 hours, 17,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 72413
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,152 hours, 9,408 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR STRIP BETWEEN ROW 8 AND 12 INOPERATIVE, OVERWING EXIT WALL LIGHTS INOPERATIVE.  REMOVED AND REPLACED NUMBER 3 BATTERY POWER SUPPLY IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
